Hypokaliemic myopathy and metabolic alkalosis following topic therapy with 9-alpha-fluoroprednisolone

Hypokalemic myopathy and metabolic alkalosis secondary to the topical application of 9-alpha-fluoroprednisolone

Pachon Diaz, J.; Lopez Cortes, L.; Navarro Rodriguez, A.

Tipo: Artículo
Año de Publicación: 1983
Volumen: 170
Número: 5
Páginas: 221 - 222
Fuente Nº Citas Fecha Actualización
scopus004-12-2021

Año (SCIE): 1997

Factor de Impacto (SCIE): 0.178

CategoríaEdiciónPosiciónCuartilTercilDecil
MEDICINE, GENERAL & INTERNALSCIE86/100Q4T3D9

Año:

2011

CiteScore:

1.100

CategoríaPosiciónCuartilTercilDecil
General Medicine2109/3161Q3T3D7

SJR año:

1999

Factor de Impacto:

0.135

CategoríaPosiciónCuartilTercilDecil
Medicine (miscellaneous)1461/2845Q3T2D6
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor Afiliación
1Pachon Diaz, J.Servicio de Medicina Interna (Spain)
2Lopez Cortes, L.Servicio de Medicina Interna (Spain)
3Navarro Rodriguez, A.Servicio de Medicina Interna (Spain)